MathSciNet Relay Station
MathSciNet bibliographic data
MR2564850 13D45 (13A02 14B15)
Brodmann, Markus; Jahangiri, Maryam; Linh, Cao Huy Boundedness of cohomology. J. Algebra 323 (2010), no. 2, 458–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement